# SDR SIMA2020012017009

- Difficulty date: January 17, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 37,477 hours, 34,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHT IS INOP-C/A-REMOVED AND REPLACED RH AFT OVERWING EMERGENCY LIGHT BULB IAW EMB 140 AMM 33-50-07.OPS CHECK GOOD.
